# SDR HNAA2013071900412

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 69,736 hours, 79,262 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 841101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER MLG RETRACTION, LEFT AMBER DOOR LIGHT ILLUMINATED. CYCLED LANDING GEAR HANDLE AND AFTER GEAR RETRACTION, BOTH AMBER LIGHTS FLICKERED AND STAYED OUT.  R & R AFT PROXIMITY SENSOR AND GAPED IAW MM 32-10-21.  OPS CHECKED GOOD ON RT SIDE SURGE DAMPER WAS REPACKED AND PROXIMITY SENSORS WERE REGAPPED.  OPS CHECKED GOOD.
